# SDR 05FDEA04256

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 SECTION 48 RIGHT SIDE OUTER SKIN CREASED AT BS 1184 NEXT TO THE TAIL SKID.   REMOVED AND REPLACED SKIN PANEL IAW SRM 51-30-2.
